Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 47, Number 3

All articles in this issue are freely accessible.

Elasto/plastic strain concentration at a circular hole embedded in an anisotropic sheet
David Durban and Victor Birman.
Quart. Appl. Math. 47 (1989), 385-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012264
Bounding theorem in finite plasticity with hardening effect
Yang Gao and Tomasz Wierzbicki.
Quart. Appl. Math. 47 (1989), 395-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012265
Periodic solutions of singular linear and semilinear parabolic problems
C. Y. Chan and Benedict M. Wong.
Quart. Appl. Math. 47 (1989), 405-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012266
Uniqueness result for an unknown coefficient in a nonlinear diffusion problem
M. Choulli.
Quart. Appl. Math. 47 (1989), 429-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012267
On the completeness and the expansion theorem for eigenfunctions of the Sturm-Liouville-Rossby type
Akira Masuda.
Quart. Appl. Math. 47 (1989), 435-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012268
Bounded and unbounded solutions of the von Kármán vortex trail
Chjan Lim and Lawrence Sirovich.
Quart. Appl. Math. 47 (1989), 447-458
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012269
ECE versus DISP electrochemical competition
S. L. Cole and J. W. Wilder.
Quart. Appl. Math. 47 (1989), 459-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012270
Geometric nonlinearity: potential energy, complementary energy, and the gap function
Yang Gao and Gilbert Strang.
Quart. Appl. Math. 47 (1989), 487-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012271
Least squares approximation of Lyapunov exponents
B. S. Berger and M. Rokni.
Quart. Appl. Math. 47 (1989), 505-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012272
A note on the thermistor problem in two space dimensions
Sam Howison.
Quart. Appl. Math. 47 (1989), 509-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012273
A hodograph approach to the rotational compressible flow of an ideal fluid
Gianfranco Chiocchia.
Quart. Appl. Math. 47 (1989), 513-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012274
Spatial decay estimates for reaction-diffusion systems
W. E. Fitzgibbon, J. J. Morgan and L. T. Wheeler.
Quart. Appl. Math. 47 (1989), 529-538
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012275
Higher order terms of asymptotic expansions for spheroidal eigenvalues
Wan-xian Wang.
Quart. Appl. Math. 47 (1989), 539-543
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012276
Note on the functional-differential equation $∑^{∞}_{m=-∞}a_{m}y’(x+m𝛼)=f(x)$
Ll. G. Chambers.
Quart. Appl. Math. 47 (1989), 545-546
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012277
Uniform $L^{1}$ behavior in a class of linear Volterra equations
Richard Noren.
Quart. Appl. Math. 47 (1989), 547-554
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012278
On the strength of mechanical and thermal damping in linear materials
J. Bielak and R. C. MacCamy.
Quart. Appl. Math. 47 (1989), 555-570
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012279
Rotationally symmetric solutions for shallow membrane caps
R. W. Dickey.
Quart. Appl. Math. 47 (1989), 571-581
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1012280

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website